You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Nonrationality of Rigid Lie Algebras
J. M. Ancochea Bermudez and M. Goze
Proceedings of the American Mathematical Society
Vol. 127, No. 9 (Sep., 1999), pp. 2611-2618
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/119560
Page Count: 8
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In his thesis, Carles made the following conjecture: Every rigid Lie algebra is defined on the field Q. This was quite an interesting question because a positive answer would give a nice explanation of the fact that simple Lie algebras are defined over Q. The goal of this note is to provide a large number of examples of rigid but nonrational and nonreal Lie algebras.
Proceedings of the American Mathematical Society © 1999 American Mathematical Society